Alert archive / New York / Small Craft Advisories in 2022
Small Craft Advisory 80, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Aug 11, 2022, 9:12 AM EDT. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Aug 11, 2022, 9:12 AM EDT (13:12 UTC)
- Expired
- Aug 12, 2022, 5:00 AM EDT
- In force
- 20 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
224 WHUS71 KBUF 111312 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 912 AM EDT Thu Aug 11 2022 LEZ040-041-112115- /O.NEW.KBUF.SC.Y.0080.220811T1312Z-220812T0300Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 912 AM EDT Thu Aug 11 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-112115- /O.NEW.KBUF.SC.Y.0080.220811T1312Z-220812T0600Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 912 AM EDT Thu Aug 11 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT FRIDAY... * WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 2 AM EDT Friday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-112115- /O.NEW.KBUF.SC.Y.0080.220811T1312Z-220812T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 912 AM EDT Thu Aug 11 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... * WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 AM EDT Friday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Reynolds
5 follow-up statements
162 WHUS71 KBUF 111447 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1047 AM EDT Thu Aug 11 2022 LEZ040-041-112300- /O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0300Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1047 AM EDT Thu Aug 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-112300- /O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0600Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1047 AM EDT Thu Aug 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 2 AM EDT Friday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-112300- /O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1047 AM EDT Thu Aug 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... * WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 AM EDT Friday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
454 WHUS71 KBUF 112036 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 436 PM EDT Thu Aug 11 2022 LEZ040-041-120300- /O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0300Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 436 PM EDT Thu Aug 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 11 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-120445- /O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0600Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 436 PM EDT Thu Aug 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 2 AM EDT Friday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-120445- /O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 436 PM EDT Thu Aug 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... * WHAT...Northwest winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 AM EDT Friday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
500 WHUS71 KBUF 120218 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1018 PM EDT Thu Aug 11 2022 LEZ040-041-120600- /O.EXT.KBUF.SC.Y.0080.000000T0000Z-220812T0600Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1018 PM EDT Thu Aug 11 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY... * WHAT...North winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 2 AM EDT Friday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-120600- /O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0600Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1018 PM EDT Thu Aug 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... * WHAT...North winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 2 AM EDT Friday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-120900- /O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1018 PM EDT Thu Aug 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... * WHAT...North winds 15 to 20 knots and waves 2 to 4 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 AM EDT Friday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
399 WHUS71 KBUF 120507 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 107 AM EDT Fri Aug 12 2022 LEZ040-041-120900- /O.EXT.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 107 AM EDT Fri Aug 12 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... * WHAT...North winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 5 AM EDT early this morning. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042-120900- /O.EXT.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 107 AM EDT Fri Aug 12 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... * WHAT...North winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Until 5 AM EDT early this morning. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-044-120900- /O.CON.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 107 AM EDT Fri Aug 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... * WHAT...North winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Mexico Bay. * WHEN...Until 5 AM EDT early this morning. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Hitchcock
997 WHUS71 KBUF 120847 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 447 AM EDT Fri Aug 12 2022 LEZ040-041-121000- /O.EXP.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 447 AM EDT Fri Aug 12 2022 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS MORNING... Winds and waves will gradually subside this morning. $$ LOZ042-121000- /O.EXP.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 447 AM EDT Fri Aug 12 2022 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS MORNING... Winds and waves will gradually subside this morning. $$ LOZ043-044-121000- /O.EXP.KBUF.SC.Y.0080.000000T0000Z-220812T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 447 AM EDT Fri Aug 12 2022 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EDT EARLY THIS MORNING... Winds and waves will gradually subside this morning. $$ Hitchcock
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Aug 11, 7:55 AM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Aug 11, 7:55 AM EDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 755 AM EDT Thu Aug 11 2022 .SYNOPSIS... A cold front will trek through the region today with widely scattered showers. High pressure building across the Great Lakes will otherwise yield mainly dry conditions through Friday and into the weekend. && .NEAR TERM /THROUGH TONIGHT/... Water vapor satellite imagery this morning depicting a deepening mid- level trough shifting from Hudson Bay to Quebec. A cold front extending from this low pressure system will cross through the region today. Widely scattered showers have begun to develop along this frontal boundary, particularly across eastern Ontario Province in closer proximity to the right entrance region of a +100kt H250 jet. Some of these showers will move into the St. Lawrence Valley and North Country through the morning. The enhanced lift from the jet dynamics in this region may support a few isolated thunderstorms. Any lingering showers will shift southeast and taper off later this afternoon as a cool and dry airmass works in behind the front. Daytime highs will top out in the mid to upper 70s across the region. Expansive high pressure will build across the Great Lakes region tonight. H850 temps dropping to +7C/+8C with shallow residual moisture in place will be enough to generate some lake effect clouds, with a few sprinkles possible southeast of Lake Ontario early in the night. With a northerly flow off the lakes, overnight lows will range from the upper 50s near the lakeshores to the upper 40s across the hilltops of the Southern Tier and North Country. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... A strong mid/upper level ridge will remain parked over the central Rockies and central High Plains Friday through the weekend, with a downstream trough over the Great Lakes and New England. This will maintain a relatively cool pattern across our region, with temperatures running a little below average for the period. Friday surface high pressure will center over the Upper Great Lakes, with northerly boundary layer flow over the eastern Great Lakes. 850MB temps around +8C in northerly flow over the warm lake waters will yield areas of lake effect clouds south of Lake Ontario during the morning. By afternoon the influence of the lake will flip from enhancing to suppressing, with morning lake effect clouds yielding to expanding stable lake shadows south of the lakes in the afternoon. Meanwhile, a remnant low level moisture field and cool air aloft will support rather extensive cumulus fields across the higher terrain south of the NY Thruway and east of Lake Ontario in the afternoon. Highs will reach the mid 70s in most areas, around 70 on the hills. Friday night high pressure will settle over the lower Great Lakes. The cool/dry airmass coupled with clear skies and light winds will promote radiational cooling, with lows dropping into the low to mid 50s on the lake plains and mid to upper 40s for the cooler Southern Tier valleys and Lewis County. Expect some patchy river valley fog across the Southern Tier later Friday night and early Saturday morning. Dry weather will continue Saturday and Saturday night as high pressure remains over the lower Great Lakes and weakens with time. There will be some increase in mid/high clouds from west to east later Saturday and Saturday night ahead of a shortwave and surface low moving into the upper Midwest. Temperatures will warm nicely Saturday after a cool start, with highs in the 75-80 degree range in most locations. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... The western ridge/eastern trough pattern across North America will continue through next week with heat in the west and relatively cool temperatures in the east. A series of shortwaves will move through the eastern trough Sunday through early next week, eventually supporting the development of a mid level closed low over New England or southeastern Canada by Wednesday. Models show some divergence with the evolution of the pattern and placement of the closed low by this time, with forecast confidence of day to day details lowering with time next week. Sunday, weak low pressure will move from southern Lake Michigan into the Ohio Valley, weakening with time. The GFS remains faster and stronger with this feature and subsequent rain chances than the ECMWF/GEM. With this in mid, maintained a low chance of showers across Western NY Sunday and Sunday night, with a dry forecast for the North Country. Monday and Tuesday several more shortwaves will cross the Great Lakes, with each feature supporting a chance of a few showers at times. A closed low is then forecast to evolve somewhere over the Northeast by Wednesday. A farther south and west closed low (ECWMF) would keep a greater chance of rain in our area, while a farther northeast closed low position (GFS,GEM) would bring lower rain chances. Given the uncertainty, continued with chance POPS for now. Temperatures will run a little below average during the early to mid week period. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... A cold front will cross the region today from northwest to southeast with mainly broken VFR clouds along the front. Some lower CIGS down to low MVFR/IFR are found across the Southern Tier (KJHW), though these are expected to lift to VFR by mid-morning. Widely scattered showers have begun developing along the front, mainly across eastern Ontario Province in closer proximity to the right entrance region of a +100kt 250mb jet. These showers may cross into the North Country and periodically impact KART through the morning. Any lingering showers will end by mid-afternoon, with VFR flight conditions expected as clouds scatter out at most locations. VFR Lake effect clouds are expected to develop later tonight, with a few lake effect sprinkles possible southeast of Lake Ontario. Outlook... Friday through Saturday...VFR. Sunday...Mainly VFR. Chance of a shower or an isolated thunderstorm. Monday...Mainly VFR. Chance of showers and thunderstorms. && .MARINE... A cold front will pass through the region today with a strengthening northwest breeze. Winds and waves may approach SCA criteria with a moderate chop building along the southern shores of the lakes by this afternoon and evening respectively. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...PP NEAR TERM...PP SHORT TERM...Hitchcock LONG TERM...Hitchcock AVIATION...PP MARINE...PP
Hazardous weather outlook, Aug 11, 5:35 AM EDT, 3 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 535 AM EDT Thu Aug 11 2022 NYZ001>008-010>014-019>021-085-120945- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Chautauqua- Cattaraugus-Allegany-Southern Erie- 535 AM EDT Thu Aug 11 2022 This Hazardous Weather Outlook is for western and north central New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-120945- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 535 AM EDT Thu Aug 11 2022 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Hitchcock
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 2:38 PM EDT | Special Weather Statement | BUF | Jefferson | 37 min |
| Aug 11, 3:11 PM EDT | Special Weather Statement | BUF | Jefferson | 34 min |
Nearby
Small Craft Advisories in New York, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.